MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404010
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: on (b)(6) 2021, patient underwent an endovascular procedure to treat a thoracic aneurysm utilizing gore® tag® conformable thoracic stent graft with active control system (ctagac).Three ctagac devices were implanted.On (b)(6) 2025, it was reported the fsa was notified that the patient had a type 1b endoleak.It was also reported patient will undergo reintervention surgery on a later date.Surgery date has not been scheduled yet.The cause of the endoleak remains unknown.
 
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in this paraplegia event, the following devices will also be included in this report: catalog #/tgm454520 serial #(b)(6)/ udi # (b)(4).Catalog #tgmr404020/ serial #(b)(6)/ udi # (b)(4).H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c21 - results pending completion of product history review.It should be noted that, per the gore® tag® conformable thoracic stent graft with active control instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak.The imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one time-point available for evaluation: post-implantation cta dated (b)(6) 2025.¿ axial images show contrast outside the distal end of the distal implanted device below the level of the distal circumferential device.¿ diameters of the distal 2cm of the distal end of the distal device range from 50.5mm ¿ 57.4mm, by max diameter.¿ contrast is visualized outside the distal end of the implanted devices for at least 10cm.¿ thereby, confirming a distal type i endoleak.¿ the distal implanted gore® tag® conformable thoracic stent graft with active control system is one of the 20cm in length devices.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated section b5, g3/g4, and h10.
 
Event or Problem Description
The following additional information was reported: the initial reintervention date has been postponed.The fsa reports the surgery has been rescheduled for a later date, with no specified date as of yet.
 
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lots met all pre-release manufacturing specifications.As the devices were not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22723170
Report Number2017233-2025-06482
Device Sequence Number8344840
Product Code MIH
UDI-Device Identifier00733132646838
UDI-Public(01)00733132646838(17)231202
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2023
Device Catalogue NumberTGMR404010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/25/2025
08/29/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/28/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown